On maximum signless Laplacian Estrada index of graphs with given parameters

Hamid Reza Ellahi, Gholam Hossein Fath-Tabar, Ahmad Gholami, Ramin Nasiri

Abstract


For a simple graph G on n vertices, the signless Laplacian Estrada index is defined as SLEE(G) = ∑ i = 1neqi, where q1, q2, …, qn are the eigenvalues of the signless Laplacian matrix of G. In this paper, the unique graph on n vertices with maximum signless Laplacian Estrada index is determined among graphs with given number of cut edges, pendent vertices, (vertex) connectivity and edge connectivity, respectively.


Keywords


Signless Laplacian Estrada index, semi-edge walk, cut edge, vertex connectivity, edge connectivity

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.838.8fd

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications